# SDR UALA2012091405209

- Difficulty date: September 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,714 hours, 7,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL SEAT LIGHT AT SEAT 56 LT IS INOP.  REPLACED EEL LIGHT AT SEAT 56 OP CHECK OK.
